# SDR ASOA201101961

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 22,758 hours, 15,656 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00236
- Condition: Failed
- Location: Cabin Alititude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CAUTION MESSAGE COMPLIED WITH QRH.  ECS PAGE ALL GREEN LINES FLASHING. AT 21000 FT IT APPEARED THAT PRESSURATION STARTED WORKING AGAIN.  ENROUTE TO SWF ACFT DIVERTED, EMERGENCY DECLARED AS A PRECAUTION.  R & R NR1 SAFETY VALVE IAW AMM 21-32-03.  OPS CHECKED GOOD.  NO FAULTS NOTED AT THIS TIME.
